# SDR HALA20240418103

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8764
- Aircraft time: 14,152 hours, 2,945 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fa 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FA 2 HANDSET WONT STAY IN HOLDER. REMOVED AND REPLACED HANDSET ASSY PER AMM 23-73-44. OK FOR SVC.
